# SDR 2A6R2022122801

- Difficulty date: December 28, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N253AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0663
- Aircraft time: 5,681 hours, 19,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: L533M1017375
- Condition: Cracked
- Location: Zone 200
- Part time: 5,681 hours, 19,977 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000-HOUR INSPECTION, FOUND THE SPARE PART A-PROFILE LH FRAME AT APPROXIMATELY FS 4,800MM, WATER LINE 2,700MM, LEFT BUTT LINE 100MM WAS FOUND TO BE CRACKED ALL THE WAY THROUGH.
